MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The end-user had downloaded the most updated version of mx2+ app, but when having difficulty installing, contacted permobil australia for assistance.It was at this point the end-user claimed the samsung galaxy 5 watch failed to disengage the drive motor of the smartdrive device when given tapping gestures.The end-user stated he was able to stop by pressing the button on the watch, but tapping did not register.Permobil australia was able to wlak the end-user through the installation, but they were unable to confirm which version of app was previously installed on the watch prior to the user updating.Since the update, no further communication has been received from the user of recurring issues.Permobil is unable to reach a determination as to possible cause for the alleged issue without speculation.
 
Event or Problem Description
Received report claiming the end-user having connection issue with the galaxy 5 watch causing a loss of control with the smartdrive unit where they did not have the ability to stop via tapping gestures.No injuries were reported to have been received as a result.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24462428
Report Number3008370857-2026-00327
Device Sequence Number15803493
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)240716
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown